# SDR REXA2013050300765

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 11,979 hours, 7,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R PSCK OVERTEMP CAUTION MESSAGE.  SMOKE AND ELECTRICAL BURING SMELL IN CENTER CABIN IMMEDIATELY AFTER DEPARTURE, RETURNED TO MDW.  DEFERRED RT PACK PER MEL 21-51-1A.  VERIFIED RAM AIR SOV OPERATIONAL, NO SMELL PRESENT, MXC NOTIFIED #53431, ENTERED INTO MM02, PLACARD INSTALLED.
